# SDR DL76P030316

- Difficulty date: April 1, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 14,436 hours, 7,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER CHARGER FUSE BAD AT FWD 2A FLOOR PANEL.  REPLACED WITH GOOD CHARGER DAL PART 333780100, S/N 44099, REPLACED WITH S/N 51658.E344.
